# SDR FDEA201012284757

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,276 hours, 31,402 cycles
- Engine: Pwa JT8D15
- Engine time: 1,963 hours, 1,598 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 714810
- Part serial: 616H452
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 36,156 hours, 25,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CLIMB AT 400'AGL, AT CLIMB POWER,  EXPERIENCED A COMPRESSOR STALL ON THE NR 3 ENGINE.  ENGINE ANTI-ICE WAS OFF, THE ENGINE RECOVERED AFTER A COUPLE OF BANGS, ALL ENGINE PARAMERTERS WERE NORMAL DURING CLIMB.  WE OBSERVED NO OTHER ENGINE PARAMETERS DUE TO THE QUICKNESS OF THE STALLS.  BOROSCOPED ENGINE AND R & R P&D AND PRBC.   R & R NR 3 ENG PRBC IAW MM 75-31-01, PG 401. PERFORMED LEAK CHECK ON P & D VALVE AND PRBC.  LEAK CHECKED GOOD. PEFORMED TAKEOFF EPR CK IAW JRH.  OPS.  CHECKED GOOD.
